# SDR 08FDEA00047

- Difficulty date: January 6, 2008
- Submitted: January 11, 2008
- Operation: Air carrier
- Aircraft: N802FD
- Make and model: Airbus A310-324
- Aircraft serial: 542
- Aircraft time: 36,971 hours, 10,508 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1752013
- Part serial: 00505H3640
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPT FRONT COCKPIT WINDOW CRACKED REMOVED AND REPLACED WINDOW HEAT PROTECTION NR 1 IAW MM 30-42-11-4.  PERFORMED OPS CHECK AS PER MM 30-42-00-5.  ALL TEST PASSED.
